# SDR DALA2019021501068

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 63,455 hours, 29,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS CAME ON AND WENT TO OFF DURING FLIGHT. ON TOUCHDOWN LIGHTS RE-ILLUMINATED. RESET BOTH EMERGENCY LIGHT SWITCHES. OPERATION CHECKS OKAY.
